# SDR 2006UALA01524

- Difficulty date: August 5, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 32,266 hours, 4,067 cycles
- Engine: Pwa PW4056
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Overheated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY PIGTAIL NR 57 OVERHEATED CAUSING DAMAGE TO PIGTAIL AND SMOKE IN AFT CABIN.  SMOKE HAS DISSIPATED.  REPLACED PIGTAIL ON CART 57.  OPS CHECKED GOOD
